Hiroshima Mathematical Journal

Complex structures on $L(p,q)\times S\sp 1$

Noriaki Nakagawa

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 25, Number 2 (1995), 423-431.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206127719

Digital Object Identifier
doi:10.32917/hmj/1206127719

Mathematical Reviews number (MathSciNet)
MR1336907

Zentralblatt MATH identifier
0857.57008

Subjects
Primary: 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15]
Secondary: 32J15: Compact surfaces 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx] 57R55: Differentiable structures

Citation

Nakagawa, Noriaki. Complex structures on $L(p,q)\times S\sp 1$. Hiroshima Math. J. 25 (1995), no. 2, 423--431. doi:10.32917/hmj/1206127719. https://projecteuclid.org/euclid.hmj/1206127719


Export citation

References

  • [1] M. F. Atiyah and R. Bott, A Lefschetz fixed point formula for elliptic complexes II, Applications, Ann. of Math., 87 (1968), 451-491.
  • [2] K. Dabrowsky, Moduli spaces for Hopf surfaces, Math. Ann., 259 (1982), 201-226.
  • [3] R. Friedman and J. W. Morgan, Smooth four-manifolds and complex surfaces, Springer-Verlag, 1994.
  • [4] M. Kato, Topology of Hopf surfaces, J. Math. Soc. Japan, 27 (1975), 222-238.
  • [5] K. Kodaira, Complex structures on S1 x S3, Proc. Nat. Acad. Sci. U.S.A., 55 (1966), 240-243.
  • [6] K. Kodaira, Complex manifolds and deformations of complex structures, Springer-Verlag, 1986.
  • [7] M. S. Lattes et M. P. Appell, Sur les formes reduites des transformations ponctuelles a deux variables, C. R. Acad. Sci. Paris, 152 (1911), 1566-1568.
  • [8] T. Matumoto, Three and four dimensional manifolds and complex structures, Proc. Symp. "Three and four dimensional manifolds" edited by T. Matumoto (in Japanese) (1987), 45-74.
  • [9] K. Reidemeister, Homotopieringe und Linsenraume, Abh. Math. Sem. Univ. Hamburg., 11 (1938), 102-109.
  • [10] S. Sternberg, Contractions and a theorem of Poincare, Amer. J. Math., 59 (1957), 809-824.
  • [11] M. Ue, On the deformations of the geometric structures on the Seifert 4-manifolds, Adv. Stud. Pure Math., 20 (1991), 331-363.
  • [12] J. Wehler, Versal deformations for Hopf surfaces, J. Reine Angew. Math., 328 (1982), 22-32.